# SDR GLBA20090402A

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 35,430 hours, 38,408 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Hub Cap
- Part number: 118143
- Condition: Worn
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BRAKES ON MAP ILLUMINATED ANTISKID INOP LIGHT ON OVERHEAD UNSURE WEATHER IT WAS INBD OR OTBD.  MAINTENANCE REMOVED AND REPLACED THE NR 1 HUBCAP ASSEMBLY IAW MM 32-48-04. INSPECTED NR 1 HUBCAP CLIP WITH NO DEFECTS NOTED IAW AD 2004-12-12-A.
